Author Topic: I cannot take the derealization anymore  (Read 743 times)

[Buddie]

I cannot take the derealization anymore
« on: April 13, 2014, 08:19:40 pm »
Hi! I have had D/r throughout, but since i hit 6mg it has gotten so bad that I can barely leave my house. It is really affecting my family. I hae a 2 1/2 year old daughter and it breaks my heart, because she wants mommy to go to the park with her and play outside. I cant do anything. I seriously sit in my room and wait for each day to pass. I'm afraid i was always have this. I need this to lift :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #1 on: April 13, 2014, 08:55:01 pm »
Hi StacyYvonne :hug:

Try and stay positive. I think your doing a great job you should be so proud of yourself.  It must be very hard looking after a 2 year old while going through this. You wont always be this way, It will lift and you will heal with a bit more time!

Keep moving forward and Hang in there

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #2 on: April 13, 2014, 09:17:17 pm »
Reading your history, you have been through hell already.  You are already a strong person by surviving.  You WILL make it through this even though you feel you cannot.  Make your room sanctuary...rather than a prison.  You need much healing.  Your daughter is young enough she can adapt to indoor playtime for this period.  Pamper yourself with simple pleasures, I know it is hard to think of anything pleasurable at this time, but I found, at one point, dish washing was a pleasure because I had been so cold at times.  The warm water and being able to bring some order to my internal chaos was pure bliss....for at least the moment.  Seek distraction, I watched every episode of Alfred Hitchcock presents back to back on Netflicks and when that ran out I hit every episode of Columbo....  YouTube has old timely cartoons for your daughter, she would love them.  I hope this helps....there are so many good people here to lean on....helping you helps them.  Hang in there, and remember, it is okay to be angry, you have pretty much been chemically assaulted, you are a victim.  Do not blame yourself.  Much love to you,
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #3 on: April 14, 2014, 01:11:13 am »
Thank you both. Your words brought me to tears, as I'm already quite emotional. You do what I do :) distract with lots of netflix. Netflix and Youtube really have no idea how many lives they save that are going through this, ey? Ha. I just feel so stuck and I've lost almost everyone. I am socially awkward now around "norms" I was doing fairly well for awhile and then hit this long rough patch. I now dry cutting valium using the scale method. I'm doing microtapering and cutting once a week. Thats about 60 days to get off of 1mg...with holds of course. I was only back on pills about 5 weeks and started the tapering last week...I am feeling high anxiety right now but also thinking its hormone induced. My hormone hits are awful through this. I am due to cut tomorrow..and that will make my am and evening dose even. Do you guys think i should wait a few more days...or go ahead and cut to make it even..and then hold if needed. Sometimes I think I'm prolonging this process. I've already been tapering a year and only down 4mg. Some have even said thats too fast. I dont think so though. If D/r is apart of not being stabilized then maybe I should hold. Then i wonder if its my body telling me i need to cut. I just need to be functional for her. I honestly think about rehab every single day to stop the burdens i have on others.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #4 on: April 14, 2014, 01:42:57 am »
In my case I waited until I hit what I called a sweet spot.  It was usually about a week and a half after my previous cut...it was a gut feeling, I guess you could say.  I never backed up and towards the end I got rather reckless and hurried through just so I could jump.  Having all the years of tolerance withdrawals weighing me down made me feel like I was better off jumping as fast as I could get past seizure risk.  I was treated for hormone problems with Premarin for many years when it was actually tolerance...hotflashes from hell, severe irritability, insomnia, feelings of suffocation etc, etc, etc.  you may be pleasantly surprised at what great shape you are in once all the dust has settled...these meds are far reaching. 

I was a single mom for most of my kids upbringing.  It is a big job and you sound like you are an awesome mom.  The two of you will get thru this.  This group is amazing, they make things possible, they allow us to reclaim our dignity.  Hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #5 on: April 14, 2014, 02:21:42 am »
I do feel like I have lost all dignity and identity :( I just dont know if i should make that small cut tomorrow..i might go ahead and hold a few more days..as i'm just feeling lousy. I have a long way to go and still feeling this sick after 3 months is just making me sad .:( Thank you for your words!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #6 on: April 14, 2014, 04:06:04 am »

You need to get those doses even [...] !!! This is the problem, your plasma levels never have a chance to even out, we have been through this before, please do it, you will feel better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #7 on: April 14, 2014, 04:09:38 am »


One dose higher than the other is no good, it is confusing your brain.

It takes a smaller dose and later a bigger dose and then a smaller dose, can't you see it is confusing your brain, it does not know whether to prepare for less drug or more drug, you MUST sort this out, you need even doses always.

Only then will you even out... and that way, whatever you do, hold or cut, you should stay on an even keel that way.

No more up and down and up again... then your brain will settle.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #8 on: April 14, 2014, 06:35:41 pm »
I am sorry you feel alone. You aren't!! We are here! Wishing you peace... :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I cannot take the derealization anymore
« Reply #9 on: April 15, 2014, 04:46:43 am »
[...] I have does uneven doses all the way down to 6mg from 10mg with no problems and those were bigger cuts. I honestly think its because of al the changes i've made. i'm on valium which is very forgiving..and the doses are only slightly different(like a hair) every other week.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.